zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed points for set-valued mappings in locally convex linear topological spaces. (English) Zbl 1008.47054
The author discusses a continuation principle for multivalued maps in locally convex spaces.

MSC:
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
45G10Nonsingular nonlinear integral equations
47H04Set-valued operators
47H09Mappings defined by “shrinking” properties
47H30Particular nonlinear operators
WorldCat.org
Full Text: DOI
References:
[1] Tarafdar, E.; Výborný, R.: Fixed point theorems for condensing multivalued mappings on a locally convex topological space. Bull. austral. Math. soc. 12, 161-170 (1975) · Zbl 0323.47044
[2] Granas, A.: Sur la méthode de continuité de Poincarè. CR acad. Sci. Paris 282, 983-985 (1976) · Zbl 0348.47039
[3] Su, C. H.; Sehgal, V. M.: Some fixed-point theorems for condensing multifunctions in locally convex spaces. Proc. amer. Math. soc. 50, 150-154 (1975) · Zbl 0326.47056
[4] Daneš, J.: Generalized concentrative mappings and their fixed points. Comment. math. Univ. carolinae 11, 115-136 (1970) · Zbl 0195.14903
[5] Furi, M.; Pera, P.: A continuation method on locally convex spaces and applications to ordinary differential equations on noncompact intervals. Ann. polon. Math. 47, 331-346 (1987) · Zbl 0656.47052
[6] Cristescu, R.: Topological vector spaces. (1977) · Zbl 0345.46001
[7] Köthe, G.: Topological vector spaces I. (1983)
[8] Engelking, R.: General topology. (1989) · Zbl 0684.54001
[9] O’regan, D.: Some fixed-point theorems for concentrative mappings between locally convex linear topological spaces. Nonlinear anal. 27, 1437-1446 (1996)
[10] Dugundji, J.; Granas, A.: Fixed point theory. Monografie matematyczne (1982) · Zbl 0483.47038
[11] Zeidler, E.: Seventh edition nonlinear functional analysis and its applications. Nonlinear functional analysis and its applications (1986) · Zbl 0583.47050
[12] Banas, J.; Rivero, J.: On the measures of weak noncompactness. Ann. math. Pura. appl. 151, 213-224 (1988) · Zbl 0653.47035
[13] De Blasi, F. S.: On the property of the unit sphere in Banach spaces. Bull. math. Soc. sci. Math. roum. 21, 259-262 (1977) · Zbl 0365.46015
[14] Emmanuele, G.: Measures of weak noncompactness and fixed-point theorems. Bull. math. Soc. sci. Math. roum. 25, 353-358 (1981) · Zbl 0482.47027
[15] O’regan, D.: A fixed-point theorem for weakly condensing operators. Proc. royal soc. Edinburgh 126A, 391-398 (1996)
[16] Deimling, K.: Multivalued differential equations. (1992) · Zbl 0760.34002
[17] Pruszko, T.: Some applications of the topological degree theory to the multivalued boundary value problem. Dissertationes math. 229 (1984) · Zbl 0543.34008
[18] O’regan, D.: Integral inclusions of upper semicontinuous or lower semicontinuous type. Proc. amer. Math. soc. 124, 2391-2399 (1996)
[19] Erbe, L. H.; Krawcewicz, W.: Nonlinear boundary value problems for differential inclusions y” $\epsilon F(t, y, y')$. Ann. polon. Math. 54, 195-226 (1991) · Zbl 0731.34078
[20] Frigon, M.: Application de la théorie de la transversalité á des probèmes non linéarie pour des équations différentielles ordinaires. Dissertationes math. 296 (1990)
[21] Granas, A.; Guenther, R. B.; Lee, J. W.: Some existence results for the differential inclusions y” $\epsilon F(t, y, y')$. CR acad. Sci. Paris 307, 391-396 (1988) · Zbl 0652.34018
[22] Zecca, P.; Zezza, P.: Nonlinear boundary value problems in Banach spaces for multivalue differential equations on a noncompact interval. Jour. nonlinear anal. 3, 347-352 (1979) · Zbl 0443.34060
[23] R.B. Guenther, J.W. Lee and M. Šenkyříc, The Filippov approach to boundary and initial value problems and applications, In Boundary Value Problems in Functional Differential Equations, (Edited by J. Henderson), World Scientific Press (to appear).
[24] Himmelberg, C. J.; Porter, J. R.; Van Vlech, F. S.: Fixed point theorems for condensing multifunctions. Proc. amer. Math. soc. 23, 635-641 (1969) · Zbl 0195.14902
[25] Lee, J. W.; O’regan, D.: Existence principles for differential equations and systems of equations. NATO ASI series C, 239-289 (1995)
[26] Reich, S.: A fixed-point theorem in locally convex spaces. Bull. cal. Math. soc. 63, 199-200 (1971) · Zbl 0256.47042